# SDR MWEA070240

- Difficulty date: October 5, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 58,031 hours, 48,849 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 591140311
- Condition: Peeling
- Location: Radome
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AT STATION 37 RADOME HINGE AREA SKIN PEELED UP AT RADOME HINGE POINT.  FABRICATED AND INSTALLED DOUBLER.
